# SDR AALA202106049016

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 26,469 hours, 10,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY LIGHT CIRCUIT BREAKER ON THE P6-11 PANEL TOP IS BROKEN OFF. REPLACED CABIN EMERGENCY LIGHT CIRCUIT BREAKER ON P6-11 PANEL IAW AMM 24-21-41.
